# SDR NWAA073626309

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 75,356 hours, 9,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK EMERGENCY FLOOR LIGHTING AT ROWS 21 THRU 31 LEFT WERE INOP.  MAINTENANCE REMOVED AND REPLACED L-2 DOOR POWER SUPPLY, FUSE AND REPAIRED WIRE.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT HAS RETURNED TO SERVICE.
